There's no easy answer to this. Three possibilities with none more likely than the others.
1.) Most often, if your joint pains that are caused by Humira they are due to antibodies, and you said you are clear of those! Not to say it is impossible for humira to cause it, it still might, but certainly the odds are a lot lower in that scenario. I've heard of some saying that they're 20 yet feel like they're grandmas or grandpas some nearly needing walkers due to the severity of the pain. It's a difficult to stop a medication when doing well. If it were drug induced, it would take 6-8 months or more for humira to fully clear from your blood, and you would slowly improve over that time frame.
2.) It could be a an extra-intestinal-manifestation of having an UC and about
25-30% of us encounter this. Stopping humira would not help in this scenario.https://www.crohnscolitisfoundation.org/sites/default/files/legacy/assets/pdfs/arthritiscomplications.pdf
3.) It could be a second auto-immune condition like a Lupus or a Rheumatoid Arthritis. You can get tests to look for a positive ANA for either of those illnesses, or rule them out. Stopping humira would not help in this scenario.
Moderator Ulcerative Colitis
John, UC Proctosigmoiditis in Remission
Rx: Remicade @5mgs/kg/6wks; 50mgs 6MP; nightly RowasaI knew I was in for trouble when my bowels started making the same noises that alien from the movie Predator (1987) did...